Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I dont know if my skin just reacts well to Retin-A or what but I have been using it for a week and haven't experienced any redness, drying or irritation whatsoever, is this normal? I feel like everyone else on here is talking about how it has irritated their skin so much and how red their skin is but mine is actually better now that I am using it (fingers crossed). Has anyone else used Retin-A without any side effects?

Link to comment
Share on other sites

and just to add before starting Retin-A I had been using Dan's AHA as a moisturizer nightly for about 2 weeks, do you think maybe that helped get my skin prepared for Retin-A

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×